# SDR RYNA200911020022

- Difficulty date: October 30, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N763BK
- Make and model: Boeing 767-3Z9
- Aircraft serial: 23765
- Aircraft time: 80,864 hours, 16,471 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND FOUND THE LT OUTBOARD FLAP O/B TRACK ROLLER CARRIAGE AND TRACK ASSEMBLY DAMAGED.  ADDITIONALLY FLAP SKIN TO END CLOSER RIBS WERE DAMAGED, ALSO THE UPPER T/E PANEL SUSTAINED DAMAGE.  REMOVED AND REPLACED THE FLAP ASSEMBLY, OUTBOARD FLAP DEFLECTOR TRACK, DEFLECTOR TRACK CARRIAGE AND REPAIRED THE UPPER TRAILING EDGE WING PANEL PER THE SRM.  PERFORMED A VERIFICATION FLIGHT ALL OP’S CHECK NORMAL.  AIRCRAFT OK FOR SERVICE.
